# SDR AU000128035

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 2422 · AC Inverter
- Part: Invertor
- Part number: PC250
- Condition: Contaminated
- Location: Ac System
- Component: Flitetronics
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AU) NR 1 INVERTER WENT OFF-LINE DUE TO SNOW ENTERING THE INVERTER VIA THE COOLING SLATS.  INVERTER REPLACED.
